Alert archive / South Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 142, NWS Sioux Falls, SD

June 20, 20084 counties in South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 20, 2008, 4:44 PM CDT for 4 counties in South Dakota. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2008, 4:44 PM CDT (21:44 UTC)
Expired
Jun 20, 2008, 5:30 PM CDT
In force
46 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon

Counties Davison County, SD, Hanson County, SD, Miner County, SD, Sanborn County, SD

The radar

The Sioux Falls radar (KFSD), 90 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 5:03 PM CDTHAIL 0.753 Ene Fulton, SDHAIL COVERED THE GROUND AND STRIPPED A LOT OF LEAVES OFF TREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2008-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2008-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
2095 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 202144
SVRFSD
SDC035-061-097-111-202230-
/O.NEW.KFSD.SV.W.0142.080620T2144Z-080620T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
444 PM CDT FRI JUN 20 2008

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MINER COUNTY IN EAST CENTRAL SOUTH DAKOTA
  SOUTHEASTERN SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA
  NORTHEASTERN DAVISON COUNTY IN SOUTHEAST SOUTH DAKOTA
  HANSON COUNTY IN SOUTHEAST SOUTH DAKOTA

* UNTIL 530 PM CDT

* AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 5 MILES NORTHEAST OF LOOMIS...OR 8 MILES NORTH OF
  MITCHELL...MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MITCHELL AROUND 450 PM CDT...
  FULTON AROUND 505 PM CDT...
  ALEXANDRIA...FARMER AROUND 515 PM CDT...
  EMERY AROUND 530 PM CDT...

THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

LAT...LON 4384 9762 4359 9762 4355 9788 4381 9816
      4393 9803
TIME...MOT...LOC 2144Z 317DEG 26KT 4382 9801

$$

LIEBL
5 follow-up statements
000 
WWUS53 KFSD 202153
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
451 PM CDT FRI JUN 20 2008

SDC035-061-097-111-202230-
/O.CON.KFSD.SV.W.0142.000000T0000Z-080620T2230Z/
SANBORN SD-MINER SD-DAVISON SD-HANSON SD-
451 PM CDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR HANSON...NORTHEASTERN DAVISON...SOUTHWESTERN MINER AND
SOUTHEASTERN SANBORN COUNTIES...

AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES NORTHEAST OF MITCHELL...MOVING SOUTHEAST AT 26 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   MITCHELL AROUND 500 PM CDT...
   FULTON AROUND 510 PM CDT...
   ALEXANDRIA AROUND 520 PM CDT...
   FARMER AROUND 525 PM CDT...
   EMERY AROUND 530 PM CDT...

AT 438 PM CDT...HAIL UP TO SIZE OF PENNIES AND 60 MPH WINDS WAS 
REPORTED IN 4 MILE EAST OF LETCHER WITH THIS STORM. IF YOU ARE IN 
THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND 
PROPERTY.

LAT...LON 4384 9762 4359 9762 4355 9788 4381 9816
      4393 9803
TIME...MOT...LOC 2151Z 297DEG 23KT 4381 9795

$$

LIEBL
000 
WWUS53 KFSD 202157
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
456 PM CDT FRI JUN 20 2008

SDC035-061-097-111-202230-
/O.CON.KFSD.SV.W.0142.000000T0000Z-080620T2230Z/
SANBORN SD-MINER SD-DAVISON SD-HANSON SD-
456 PM CDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR HANSON...NORTHEASTERN DAVISON...SOUTHWESTERN MINER AND
SOUTHEASTERN SANBORN COUNTIES...

AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES NORTHWEST OF FULTON...OR 7 MILES NORTHEAST OF 
MITCHELL...MOVING SOUTHEAST AT 39 MPH. A SECOND STORM WAS NEAR 
FULTON...ALSO MOVING SOUTHEAST AT 39 MPH. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
   MITCHELL AROUND 500 PM CDT...
   FARMER...ALEXANDRIA AROUND 505 PM CDT...
   EMERY AROUND 520 PM CDT...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WIND.
GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 4384 9762 4359 9762 4355 9788 4381 9816
      4393 9803
TIME...MOT...LOC 2156Z 303DEG 34KT 4378 9789

$$

LIEBL
000 
WWUS53 KFSD 202209
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
509 PM CDT FRI JUN 20 2008

SDC097-111-202219-
/O.CAN.KFSD.SV.W.0142.000000T0000Z-080620T2230Z/
SANBORN SD-MINER SD-
509 PM CDT FRI JUN 20 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MINER AND
SOUTHEASTERN SANBORN COUNTIES IS CANCELLED...

LAT...LON 4384 9762 4359 9762 4355 9788 4369 9803
      4370 9803 4378 9789 4384 9777
TIME...MOT...LOC 2209Z 301DEG 21KT 4370 9771

$$

SDC035-061-202230-
/O.CON.KFSD.SV.W.0142.000000T0000Z-080620T2230Z/
DAVISON SD-HANSON SD-
509 PM CDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR HANSON AND EAST CENTRAL DAVISON COUNTIES...

AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR FARMER...MOVING SOUTHEAST AT 24 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   EMERY AROUND 520 PM CDT...

THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 4384 9762 4359 9762 4355 9788 4369 9803
      4370 9803 4378 9789 4384 9777
TIME...MOT...LOC 2209Z 301DEG 21KT 4370 9771

$$

LIEBL
000 
WWUS53 KFSD 202220
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
518 PM CDT FRI JUN 20 2008

SDC035-061-202230-
/O.CON.KFSD.SV.W.0142.000000T0000Z-080620T2230Z/
DAVISON SD-HANSON SD-
518 PM CDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR HANSON AND EAST CENTRAL DAVISON COUNTIES...

AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR EMERY...OR 19 MILES EAST OF MITCHELL...MOVING SOUTHEAST 
AT 28 MPH.


THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

AT 503 PM CDT...HAIL UP TO THE SIZE OF PENNIES WAS REPORTED 3 MILES 
EAST OF FULTON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 4384 9762 4359 9762 4355 9788 4369 9803
      4370 9803 4378 9789 4384 9777
TIME...MOT...LOC 2218Z 319DEG 24KT 4364 9767

$$

LIEBL
000 
WWUS53 KFSD 202225
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
525 PM CDT FRI JUN 20 2008

SDC035-061-202235-
/O.EXP.KFSD.SV.W.0142.000000T0000Z-080620T2230Z/
DAVISON SD-HANSON SD-
525 PM CDT FRI JUN 20 2008

...THE SEVERE THUNDERSTORM WARNING FOR HANSON AND EAST CENTRAL
DAVISON COUNTIES WILL EXPIRE AT 530 PM CDT...

THE STORM HAS WEAKENED AND EXITED THE WARNED AREA.

LAT...LON 4384 9762 4359 9762 4355 9788 4369 9803
      4370 9803 4378 9789 4384 9777
TIME...MOT...LOC 2225Z 319DEG 24KT 4360 9763

$$

LIEBL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:20 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 20, 3:20 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
320 PM CDT FRI JUN 20 2008

.DISCUSSION...
SCT TSTMS DVLPG AS EXPECTD OVER AREA THIS AFTN. CONVERGENCE AND
MOISTR NOT AS GREAT AS YESTY...WELL NOT AS LOCALIZED ANYWAY...AND
STORMS IN GNRL SHUDNT BE QUITE AS STG...BUT APPRNTLY COOLR TEMPS ALF
HAVE ALREADY LEAD TO SVRL HAIL REPORTS. THESE SHUD PERSIST INTO ERY
EVE THO THEY SHUD DISAPPR RATHER QUICKLY FROM THE NW...WHILE
PERSISTG TO ARND MIDNGT FAR SE. TEMPS TNGT LOOK CLOSE TO GUIDNCE.

SAT SHUD SEE A REPEAT PRBLY ON A LTL ERYR TIME SCALE AS WEAK FNTL
BOUNDRY MOVES SWD/SEWD OVER FCST AREA. THESE STORMS SHUD BE MORE
CONCNTRATD IN SERN HALF OF FCST AREA, IN ANY EVENT AM NOT GOING WITH
THE NO GNRL THUNDER AREA ON CURNT DAY 2 OUTLOOK...AND IN FACT WE MAY
BE DEALING AGN WITH SOME FAIRLY EASY HAILERS WITH COOL TEMPS ALF AND
HALF DECENT HEATG.

SUN AND SUN NGT SHUD SEE DRY WX...AND IN FACT AM INCLINES TO GO WITH
SLWR GFS AND KEEP THE DRY THRU MON DAYTIME...FOR NOW PLAN TO JUST
LEAVE IN A SLGT CHC SWRN CRNR FOR MON AFTN. EVEN THO NAM IS QUICKER
IN BRINGNG UPR SUPPRT IN...DO NOT THINK MOISTR WILL INCRS QUICKLY
ENUF TO GET MUCH TILL MON NGT.

TUE THRU FRI EXTENDED PD A CRAPSHOOT WITH UPPER RDG TRYING TO BUILD
NWD FROM SRN ROCKIES AND SRN PLAINS...WHILE HARD TO TIME SHRTWVS
CLIMB OVER RDG AND FEED ON SLWLY INCRG MOISTR. WILL KEEP HALF DECENT
POPS FOR MON NGT THRU TUE NGT IN START OF WAS PATTRN...LEAVE WED DRY
WITH NOT TOO MUCH SUPPORT...AND GO WITH THE LOW CHC GUIDNCE POP
MENTNS FOR THU AND FRI. TEMPS MEANWHILE WILL BE TRYING TO WARM BUT
TILL WE CAN GET RDG TO BUILD MORE STGLY WE ARE STILL NOT GONNA SEE
THE LIKES OF 90.

&&

.AVIATION...
MAINLY VFR CONDITIONS EXPECTED THROUGH THE PERIOD.
HOWEVER...AFTERNOON HEATING AND PASSING UPPER LEVEL DISTURBANCE WILL
TRIGGER SCATTERED THUNDERSTORMS TODAY UNTIL SHORTLY AFTER SUNSET
ACROSS THE NORTHWEST...TO SOMETIME AROUND MIDNIGHT VICINITY OF KSUX.
AIRMASS COLD ENOUGH ALOFT TO PRODUCE SMALL HAIL WITH JUST ABOUT
EVERY THUNDERSTORM THRU EVENING...WITH THE POTENTIAL FOR
SOME LARGER HAIL IN THE STRONGER STORMS.  THE SCATTERED THUNDERSTORM
ACTIVITY COULD POTENTIALLY AFFECT ANY OF OUR TAF SITES WITH BRIEF
MVFR CONDITIONS...ESPECIALLY BEFORE SUNSET.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...

SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

WILLIAMS
Hazardous weather outlook, Jun 20, 10:35 AM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1035 AM CDT FRI JUN 20 2008

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-211200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1035 AM CDT FRI JUN 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING AS WEAK COLD FRONT PASSES THROUGH THE AREA. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND
WIND GUSTS OF 40 TO 50 MPH. THE THREAT OF SEVERE STORMS SHOULD
DIMINISH TOWARDS SUNSET.

FLOODING...
MINOR FLOODING WILL CONTINUE ALONG PARTS OF THE LITTLE SIOUX
RIVER AROUND LINN GROVE IN NORTHWEST IOWA. THE RIVER IS EXPECTED
TO FALL BELOW FLOOD STAGE BY LATE SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS AGAIN ON
SATURDAY...MAINLY EAST OF A LINE FROM HURON TO LAKE ANDES SOUTH
DAKOTA. SOME OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL
THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 2 PM.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 20, 3:08 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
308 PM CDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             7 SE HERRICK            43.04N 99.09W
06/20/2008  E0.75 INCH       GREGORY            SD   PUBLIC

&&

TRM
Local storm report, Jun 20, 3:21 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
321 PM CDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             3 E HORNICK             42.23N 96.04W
06/20/2008  E0.75 INCH       WOODBURY           IA   PUBLIC

&&

TRM
Local storm report, Jun 20, 3:39 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
339 PM CDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND DMG     1 SSW HURON             44.35N 98.23W
06/20/2008                   BEADLE             SD   TRAINED SPOTTER

            ALSO DIME SIZED HAIL COVERNING THE GROUND

&&

MJF
Local storm report, Jun 20, 3:49 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
349 PM CDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             3 ENE HORNICK           42.24N 96.04W
06/20/2008  E0.75 INCH       WOODBURY           IA   TRAINED SPOTTER

&&

MJF

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:32 PM CDTSevere Thunderstorm WarningFSDLake, McCook26 min
Jun 20, 2:47 PM CDTSevere Thunderstorm WarningFSDGregory43 min
Jun 20, 3:05 PM CDTSevere Thunderstorm WarningFSDBeadle16 min
Jun 20, 4:16 PM CDTSevere Thunderstorm WarningFSDMiner, Sanborn29 min
Jun 20, 5:18 PM CDTSevere Thunderstorm WarningFSDBrookings, Kingsbury, Lake, Miner42 min
Jun 20, 5:51 PM CDTSevere Thunderstorm WarningFSDBrookings, Lake, Moody39 min
Jun 20, 5:56 PM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Douglas, Hutchinson49 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.